... so and ongoing heartburn even though I avoid all foods and habits (smoking & drinking) that are known to cause it. I've also gained 22 lbs. since I started on prednisone 3 months ago. I had maintained a healthy weight for my entire adult life previously. I don't know what could be side effects or if these symptoms relate to the disease. Anyone else suffering with these effects?
8 Sep 2011
Prednisone can cause severe heartburn, weight gain ,and hot flashes. I'm on Humira for psoriatic arthritis without prednisone and do not have those side effects, your Dr. could prescribe something for Heartburn. After the Humira starts working maybe you can wean off the Prednisone. Good Luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... prednisone, methotrexate, and celebrex. My stomach has been bothering me and I have been having these pins and needles feelings for a bit now. I ...
9 answers • 9 Apr 2010
I have had RA now for at least 4 years now and have not found a medication that has helped except prednisone. I have tried MTX alone and with Enbrel. ...
2 answers • 19 Jun 2012
In Aug 2013 new gyne gave me a sample of Minivelle (Estrogen) for severe, debilitating hot flashes. Three days later my knees were hurting and ...
1 answer • 1 Dec 2013
I was diagnosed with Rheumatoid arthritis in mid 2012. I have tried prednisone, methetrexate, arava, humira, and now they are going to start me on ...
0 answers • 17 Nov 2014
My daughter is 14 and currently on Humira and methotrexate weekly injections. However, her Drs feel the Humira is no longer working and want to take ...
0 answers • 11 Mar 2015